# SDR CA130124022

- Difficulty date: December 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Condition: Binding
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH AFTER LANDING GEAR LEVER WAS SET DOWN, UNSAFE LT MLG LIGHT APPEARED ON MAIN PANEL.  WE PUT LANDING GEAR LEVER UP POSITION, AFTER THAT LANDING GEAR UNSAFE INDICATION, AMBER AND RED, STILL APPEARS ON BOTH PANELS.  MISSED APPROACH EXECUTED.  AFTER PROBLEM IDENTIFICATION, WE DECIDED TO MAKE ALTERNATE LANDING GEAR EXTENSION PROCEDURE.  BOTH PANELS SHOWS LANDING GEAR SAFE POSITION. WE EXECUTED A NORMAL APPROACH.  IN TERMS OF IDENTIFYING A CAUSE OF THIS EVENT, THE TROUBLESHOOTING RESULTS LEAD TO A PRELIMINARY ROOT CAUSE OF INSUFFICIENT GREASE, COMBINED WITH AN OVER TORQUE IN THE LOCK LINK APEX JOINT CAUSING EXCESSIVE FRICTION IN THE LOCK LINK ASSY.  IT IS BELIEVED THAT THIS EXCESSIVE FRICTION WAS ENOUGH TO PREVENT THE LOCK LINKS FROM ACHIEVING THE FULL OVER CENTER POSITION AND INDICATING DOWN LOCK IN THE FLIGHT DECK, AOM 557 ISSUED.
